# SDR 2013FA0000065

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: General aviation
- Aircraft: N599AS
- Make and model: Cessna 441
- Aircraft serial: 4410183
- Aircraft time: 6,946 hours
- Engine: Garrtt TPE331*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED A "LOW HYDRAULIC FLOW" ANNUNICATOR LAMP WAS ILLUMINATED AND DEVERTED TO GET MX SERVICE. TECHS FOUND RT ENGINE DRIVEN HYD PUMP LEAKING, HYD FLUID AT A LOW RATE.  THEY DID NOT KNOW HOW LONG THIS CONDITION EXISTED.  R & R THE HYD PUMP AND SYS TESTED SATISFACTORILY.
